# SDR SWAA040511

- Difficulty date: February 18, 2004
- Submitted: February 27, 2004
- Operation: Air carrier
- Aircraft: N331SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23695
- Aircraft time: 52,458 hours, 49,708 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: BAC1514
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV, FOUND CORROSION ON BS 1016, VERTICAL STIFFENER AT 6 O'CLOCK POSITION.  REPAIRED STIFFENER PER ACO.
